# SDR FDEA201110214618

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Cracked
- Location: Bs 2130-2133
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE OUTER SKIN IS CRACKED APPROX. 3" AT BS 2132 BETWEEN L4R AND L5R. REMOVED DAMAGE IAW SRM 53-00-01, NDT HFEC CHECKED GOOD IAW NTSPM 06-10-01,  FABRICATED REPAIR USING 7075-T6 .071 BATCH 0002069744 IAW SRM 53-00-01, FIG 4, SH 2  TREATED AND PRIMED AS REQUIRED IAW SRM 51-21-01.  INSTALLED REPAIR IAW SRM 51-31-01. MAJOR REPAIR.
